Self-Adjointness and Spectra of Sturm-Liouville Operators.

Inge Brinck

Mathematica Scandinavica (1959)

  • Volume: 7, page 219-240
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Brinck, Inge. "Self-Adjointness and Spectra of Sturm-Liouville Operators.." Mathematica Scandinavica 7 (1959): 219-240. <>.

author = {Brinck, Inge},
journal = {Mathematica Scandinavica},
keywords = {ordinary differential equations},
pages = {219-240},
title = {Self-Adjointness and Spectra of Sturm-Liouville Operators.},
url = {},
volume = {7},
year = {1959},

AU - Brinck, Inge
TI - Self-Adjointness and Spectra of Sturm-Liouville Operators.
JO - Mathematica Scandinavica
PY - 1959
VL - 7
SP - 219
EP - 240
KW - ordinary differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.